| Model Number |
TCM-345 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "grade iii capsular contracture.".
Event or Problem Description
Patient representative reported patient experienced "grade iii capsular contracture," "right breast swelling and increased risk." patient representative additionally reported "personal injuries" and "breast implant illness;" these events are not related to the device.Device has been explanted.This record is for the right side.